# SDR DALA2023082106783

- Difficulty date: August 19, 2023
- Submitted: August 21, 2023
- Operation: Air carrier
- Aircraft: N836DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31947
- Aircraft time: 26,729 hours, 10,451 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 4536102) LEFT WING EMERGENCY LIGHT OVERWING AFT INOP. PERFORMED EMERGENCY OVERWING LIGHT REPLACEMENT PER B737 AMM 33-51. OPS CHECK GOOD.
